Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Complex polynomial interpolation to continuous boundary data


Author: Maynard Thompson
Journal: Proc. Amer. Math. Soc. 20 (1969), 327-332
MSC: Primary 30.70
DOI: https://doi.org/10.1090/S0002-9939-1969-0239100-0
MathSciNet review: 0239100
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. H. Curtiss, Riemann sums and the fundamental polynomials of Lagrange interpolation, Duke Math. J. 8 (1941), 525–532. MR 0005190
  • [2] J. H. Curtiss, Interpolation with harmonic and complex polynomials to boundary values., J. Math. Mech. 9 (1960), 167–192. MR 0114060
  • [3] G. H. Hardy and J. E. Littlewood, A maximal theorem with function-theoretic applications, Acta Math. 54 (1930), no. 1, 81–116. MR 1555303, https://doi.org/10.1007/BF02547518
  • [4] Jacob Korevaar, Asymptotically neutral distributions of electrons and polynomial approximation, Ann. of Math. (2) 80 (1964), 403–410. MR 0168775, https://doi.org/10.2307/1970655
  • [5] Gerald R. Mac Lane, Polynomials with zeros on a rectifiable Jordan curve, Duke Math. J. 16 (1949), 461–477. MR 0030594
  • [6] Maynard Thompson, Approximation by polynomials whose zeros lie on a curve, Duke Math. J. 31 (1964), 255–265. MR 0160916
  • [7] Maynard Thompson, On the distribution of asymptotically neutral families, Entire Functions and Related Parts of Analysis (Proc. Sympos. Pure Math., La Jolla, Calif., 1966) Amer. Math. Soc., Providence, R.I., 1968, pp. 475–479. MR 0236344
  • [8] J. L. Walsh, Interpolation and approximation by rational functions in the complex domain, Third edition. American Mathematical Society Colloquium Publications, Vol. XX, American Mathematical Society, Providence, R.I., 1960. MR 0218587
    J. L. Walsh, Interpolation and approximation by rational functions in the complex domain, Fourth edition. American Mathematical Society Colloquium Publications, Vol. XX, American Mathematical Society, Providence, R.I., 1965. MR 0218588

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.70

Retrieve articles in all journals with MSC: 30.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0239100-0
Article copyright: © Copyright 1969 American Mathematical Society